Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

PCOS, started Primolut. Periods when stopped, started Diane and periods stopped. Should I stop Diane ?

Hi I am 22 years girl unmarried. I was recently diagnosed polycystic ovarian syndrome due to Amnorrhea. I start taking primolut-N BD for 10 days. After 4 days of stoping Primolut-N i got periods. on the first day of period I start taking Diane-35 OD. After taking tablets of 2 days My periods stop. Now what i do??? Should I stop Diane-35????
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

You should not stop taking the Diane-35, as it is given to regularize your periods.
PCOS (polycystic ovarian syndrome) presents with symptoms like hypomenorrhea, irregular periods, insulin resistance etc.
Because of this you may be having scanty flow and periods stopped early. By continuing the diane-35 tablets for few cycles there is possibility for regularization of cycles by correcting the hormonal imbalance.
Take care.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor